# SDR M3XA2017071301

- Difficulty date: July 13, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N135LX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1004
- Aircraft time: 2,740 hours, 10,391 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pedal
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXPERIENCED A PEDAL PROBLEM WHILE ON APPROACH TO LANDING.  PILOT NOTICED THAT THE PEDALS SEEMED MISALIGNED FROM THEIR NORMAL POSITION.  HE ELECTED TO LAND AT THE AIRPORT KROA.  HE NOTED WHEN HE LOWERED THE COLLECTIVE THE NOSE MOVED TO THE RIGHT BUT IT WAS NOT A STUCK PEDAL AND HE HAD FULL CONTROL.  WHILE HE LINED UP FOR A RUN ON LANDING HE WAS ABLE TO LAND NORMALLY WITH NO ISSUES.   THE AIRCRAFT WAS SHUT DOWN ON THE TAXIWAY.  THE AIRCRAFT WAS MOVED TO MX.  MAINTENANCE HAS INSPECTED THE COMPLETE T/R CONTROL LINKAGE SYSTEM TO INCLUDE THE SEMA ACTUATORS.  NOTHING FOUND.  COMPLETED GROUND TESTS WITH HYDRAULIC POWER APPLIED WITH NO FINDINGS.  DISCONNECTED T/R CONTROLS FROM T/R SERVO AND INSPECTED LINKAGE FOR BINDING BY HAND WITH NO FINDINGS.  ACFT REMAINS OOS FOR NOW TO EVALUATE FURTHER.
